Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi. Well I've been on accutane for six days now, chopping and changing my mind as to whether to create a log. I finally decidedthat it would be the best way to track my progress and after reading a few other logs, you guys seem nice enough :)

It's hard for me to talk about my acne, even anonymously like this, as I constantly cover my face up with foundation and I like to pretend for the most part that it's not there :whistle:

I don't have cystic acne, but when I get a zit it takes days for it to stop being risen, and weeks, months or never for the red mark left beind to go away, and as a result my face is basically RED. I have it on my chin, cheeks, forehead, even the gap between my eyebrows sometimes!D: One thing I am so glad about is that my chest, neck and back as completley clear. :pray: Foundation works well for me becuase the majority of what's making my skin look bad (the old red marks) is flat to my face, and therefore fountation covers it well. I say that but I have my fair share of 3d grossness so I'm probably just kidding myself.

I have a boyfriend who i've told about whats happening, he's amazing about it all so I have some support there, but I still dont take my makeup off infront of him which I hate having to do and is very tricky when im staying round as I CANNOT leave makeup on when I'm sleeping it's horrible... I have to take it off in the dark and then sneak off to the bathroom before he wakes up to reapply in the morning. ahh cringe. :ninja:

So basically my main motivations for keeping up with the treatment are:

1) being able to go make-upless (um doubt thats a word), whenever I want

2) being able to sleep round peoples houses without being crazy paranoid of my face

3) to be able to be a drunken mess and not utterly despise facebook photos the next day and have to untag myself and write DELTE NOWOWOWOW!!!! on every single one. cringe. again. (although of course no drinking untill this is over :boohoo: )

4) swimming

5) um general happiness/ not having to switch seats to the one that isn't directly under the light EVERY day

Side effects 6 days in:

Not a lot really.

-My lips are starting to get dry but I naturally have dry lips anyway and it's getting cold out, so not too major

-I had a pain in my hip the second day into treatment but that went away after a few hours, dunno if it's related (and don't wan't to blame everything on accutane)

-random sleeping spells (I came home from college and fell asleep for 4 hours... not normal for me but admittedly it was a very tiring day? :P)

I'm on 30mg at the moment which is relativley small compared to some of you on here, so I'm thinking the lack of side effects are down to a small dose? And it has only been 6 days.

Hi. Well I've been on accutane for six days now, chopping and changing my mind as to whether to create a log. I finally decidedthat it would be the best way to track my progress and after reading a few other logs, you guys seem nice enough :)

It's hard for me to talk about my acne, even anonymously like this, as I constantly cover my face up with foundation and I like to pretend for the most part that it's not there :whistle:

I don't have cystic acne, but when I get a zit it takes days for it to stop being risen, and weeks, months or never for the red mark left beind to go away, and as a result my face is basically RED. Foundation works well for me becuase the majority of what's making my skin look bad (the old red marks) is flat to my face, and therefore fountation covers it well. I say that but I have my fair share of 3d grossness so I'm probably just kidding myself.

I have a boyfriend who i've told about whats happening, he's amazing about it all so I have some support there, but I still dont take my makeup off infront of him which I hate having to do and is very tricky when im staying round as I CANNOT leave makeup on when I'm sleeping it's horrible... I have to take it off in the dark and then sneak off to the bathroom before he wakes up to reapply in the morning. ahh cringe. :ninja:

So basically my main motivations for keeping up with the treatment are:

1) being able to go make-upless (um doubt thats a word), whenever I want

2) being able to sleep round peoples houses without being crazy paranoid of my face

3) to be able to be a drunken mess and not utterly despise facebook photos the next day and have to untag myself and write DELTE NOWOWOWOW!!!! on every single one. cringe. again. (although of course no drinking untill this is over :boohoo: )

4) swimming

5) um general happiness/ not having to switch seats to the one that isn't directly under the light EVERY day

Side effects 6 days in:

Not a lot really.

-My lips are starting to get dry but I naturally have dry lips anyway and it's getting cold out, so not too major

-I had a pain in my hip the second day into treatment but that went away after a few hours, dunno if it's related (and don't wan't to blame everything on accutane)

-random sleeping spells (I came home from college and fell asleep for 4 hours... not normal for me but admittedly it was a very tiring day? :P)

I'm on 30mg at the moment which is relativley small compared to some of you on here, so I'm thinking the lack of side effects are down to a small dose? And it has only been 6 days.

The photos are from day 1 of my treatment.. pretty crazy the difference makeup makes right?

post-138809-1286131221_thumb.jpgpost-138809-1286131483_thumb.jpg

post-138809-1286131221_thumb.jpg

post-138809-1286131483_thumb.jpg

Edited by twiiglet

Share this post


Link to post
Share on other sites

wow u do a great job with ur makeup!!!

good luck with ur course! remember to moisturize and drink lots of water

Share this post


Link to post
Share on other sites

Okay, so I've been on 'tane for 2 weeks, 5 days now so I thought I'd update with some side effects I've been noticing:

-The obvious first, dry lips. Hva ebeen carrying a tin of vasaline around with me everywhere I go, and if I don't apply it every ten minutes or so my lips start to crack and peel :s, very annoying. Also my lips are redder than usual and have balooned up a bit... A good substitute for botox if any mad costmetic surgery people are reading. (?)

-Starting to get dry around my nose, which is harder to deal with as I would look a bit weird slathering my nostrils with vasaline constantly. Luckily it's not as dry as my lips, yet anyway.

-Aching lower back. When I bend over to brush my teeth or tie my laces or whatever, when I stand back up straight it's really painful and takes a little while for the pain to go away. Also if i get into bed too quick my whole back hurts...

-Headches- I never usually get headaches at all, but recently I've been having quite a few... been drinking lots of water anyway but that didn't seem to help, nor did paracetomol...

BUT I dont care about any of it because it means the pills are working, and I will soon have a beautiful spot free face :)

And as for my skin? Well I've definitley been getting a slower rate of new formations... but on the whole theres not much difference, exept my forehead is a lot smoother... I'm hoping things will start to happen, I've heard a lot of people on here say things start to happen about 3/4 weeks in?

Fingers crossed.

I'll post some pictures sometime next week.

xx

Share this post


Link to post
Share on other sites

I get bad lower back pain as well. I take ibuprofen and put ice on my back.

It really helps.

Good luck with treatment! :)

Edited by dorismarilyn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×